# SDR QXEA2012083100967

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 24,388 hours, 21,921 cycles
- Engine: Pwc PW150A
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE BUNDLE ABOVE CAPTAIN SIDE LT RUDDER PEDAL HAS COME LOOSE AND INTERFERING WITH BRAKE APPLICATION.  RESECURED WIRE BUNDLE ABOVE CAPTAIN SIDE LT RUDDER PEDAL IAW WM 20-12-10-201 NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
